Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm currently using epiduo forte and I'm not happy with the results. I thinking about asking my doctor for tretenoin. Has anyone used tretenoin before and can a gp prescribe it or do i have to go to a dermatologist? Thank you  

Share this post


Link to post
Share on other sites

Make sure you have ordinary acne BEFORE you take any meds. If epiduo forte is not controlling your acne, you may have fungal acne, NOT ordinary acne.

Have you taken antibiotics or other meds ? Antibiotics CAUSE fungal acne. Do you have dandruff or a white tongue ? These are signs of fungal acne.

Do the following to control fungal acne.

1. Buy clotrimazole topical antifungal cream (often sold as Canesten - no prescription needed) and apply it to the areas with the bumps 2-3 times a day. Topical antifungal creams are totally safe.

2. Wash your hair in an antidandruff shampoo.

3. Do NOT apply any moisturisers or organic oils to the areas with the bumps. Keep your skin very dry. Wipe off sweat. Fungus loves moisture. And one type of fungus that causes acne FEEDS on organic oils.

4. Do NOT exfoliate your skin.

I am happy to hear back from you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×